Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rashes on penis head, skin peeling. Using clotrimazole, daktarin. Negative STD tests. Suggestions?

I have a red rash on the head of my penis , sometimes the skin peels off when I wash it. I have had tests done and I have no std s. I have been using clotrimazole and daktarin gold creams but once stopped the redness comes back. Any advice will be greatly appreciated. I live in xxxxx at te moment so things are a bit difficult to find an English speaking doctor.This has been going of for a few months now.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact that you have posted it appears that you have Ballanitis.Did this happened after unprotected sex?.
Please take some antibiotics like Doxycycline twice daily for 10 days and observe good personal hygiene. Use of any tropical anti fungal gel is not needed as it is not a fungal disease.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor